Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Should I take R-Cinex after missing on dose of TB medicine?

my wt is 68 and my age is 49.i ate tb medicine for 12 days bui my body couldn't resist it so i skipped for 1 day.now my doctor has prescribed me to eat r cinex for 3 days .then continue another tb medicine.he also hasn't prescribe any vitamin tablets .so what will i do.
Mon, 25 Jan 2016
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for posting in HCM.
I understand your concern.
R-Cinex contains two medications namely Isoniazid and Rifampin, which are antibiotics prescribed to treat patients who are suffering from tuberculosis.
Complying with the treatment everyday for the specified period is very very essential in the treatment of tuberculosis. Hence, you should never miss even a single dose for that matter at any cost. Otherwise, the organisms would develop resistance to the regular line of drugs and next would be very difficult to treat the infection and might land you up in development of dreadful complications.
Hence, kindly take the medications as advised. You can take multivitamin capsules anytime during the course of treatment.
Hope the information provided would be helpful.
All the best.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi.. I have been diagnosised with tb free pelvis biopsy. I am on below medication: Rcinex 600 - 1 early morning half an hour before breakfast....

Recent questions on  Tuberculosis

doctor1 MD

Hi. My mother, 57 yrs old, two weeks back seems to have got a mild paralytic attack due to wch her left side has been affected..She has been a...

doctor1 MD

HI,i suffering from so many diseases from last 2-3 years..Sacroid,,then TB,,then thyroid ..TB course is done..for Sarcoid having steroids and 50 mg...

doctor1 MD

hi, my brother he is 33 trs old diagnosed with chronic meningitis,increased icp and ? tb meningitis . he is on medications now. treatment started 2...

doctor1 MD

Hi , Doctor , my mom is undergoing treatment for Brain TB , It s been 13 months she is taking AKT-3 with other tablets and now after consultation...

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause...